MathSciNet Relay Station
MathSciNet bibliographic data
MR1981994 (2004c:82111) 82C43 (60K35 82B27 82B43)
Járai, Antal A. Invasion percolation and the incipient infinite cluster in 2D. Comm. Math. Phys. 236 (2003), no. 2, 311–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement